# SDR SWAA2013010911322

- Difficulty date: January 5, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 75,741 hours, 66,114 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Part serial: 89060790
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION -- DURING INITIAL CLIMB CABIN OVER PRESSURIZED.  REMOVED AND REPLACED CABIN CONTROL PANEL PER MM.
